# SDR DHL2008763525

- Difficulty date: March 4, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,245 hours, 31,333 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP AT BS 1010, STR 29R SPLICE CORRODED O/B SIDE.  REMOVED, FABRICATED NEW SPLICE FROM BAC1498-131, 15" LONG, PO NR 9005686, AND INSTALLED PER B727 SRM 53-10-2 FIG 9, 53-10-3 FIG 1, AND 51-30-2.
